# SDR TIPR20090034

- Difficulty date: November 1, 2009
- Submitted: November 1, 2009
- Operation: General aviation
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3220
- Condition: Misrepaired
- Location: Zone 100
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK; THE FUSELAGE SKIN ASSY PN 148T3220 WAS FOUND TO HAVE EXISTING EXTERNAL REPAIR WITH NO PRIOR APPROVAL.  REPAIR AS INSTALLED, DOES MEET MINIMUM GENERAL SRM REQUIREMENTS BUT IS WITHIN 22" OF AN OTHER REPAIR.  NO SPECIFIC SRM REPAIRS ARE AVAILABLE FOR THIS CONDITION.  REPAIRED IAW REO-G1320 REV B., FAA APPROVAL VIA 8100-9, DATED OCT30, 2009.
